# SDR UPS07850123

- Difficulty date: June 23, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 66,593 hours, 26,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fs 1677
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 DOUBLE DRILLED HOLES IN WEB AT LWR AFT CORNER OF L2 DOOR JAMB STA 1667.  TRIMMED OUT DAMAGED AREA OF WEB AND FRAME SEGMENT OF L2 DOOR LWR AFT CORNER DOOR JAMB IAW DWG DC8-53A-011.  FABRICATED AND INSTALLED "J" ANGLE DOUBLER AT L2 DOOR LWR AFT DOOR JAMB CORNER IAW SRM 53-02- 00 FIG 23 AND DWG DC8-53A-011.
